# SDR U2RA0809

- Difficulty date: November 4, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 78,378 hours, 26,114 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: 16434
- Part serial: 000895
- Condition: Broken
- Location: Cockpit Lights
- Part time: 78,378 hours, 26,114 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOTS OVERHEAD PANEL LIGHTS INOP, GLOW FUSE ON FOLLOWED BY SMOKE.
